Journal article icon

Journal article

Representation type of Hecke algebras of type A

Abstract:
In this paper we provide a complete classification of the representation type for the blocks for the Hecke algebra of type A, stated in terms of combinatorical data. The computation of the complexity of Young modules is a key component in the proof of this classification result.
Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Nakano, DK More by this author
Journal:
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY
Volume:
354
Issue:
1
Pages:
275-285
Publication date:
2002
DOI:
ISSN:
0002-9947
URN:
uuid:36faf15f-2e5c-459a-a423-119d9fb794b8
Source identifiers:
16127
Local pid:
pubs:16127
Language:
English

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP